# SDR YENA2021083100552

- Difficulty date: August 25, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N962JT
- Make and model: Airbus A321-231
- Aircraft serial: 6988
- Aircraft time: 21,047 hours, 4,114 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001141
- Part serial: 8896
- Condition: Failed
- Location: Fwd Galley
- Part time: 76,277 hours, 27,844 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2577, BOS-LAS. FWD COFFEE MAKER  INOP. LOUD POP ELECT SMELL C/B 105 POPPED ( COFFEE MAKERS ); R & R COFFEE MAKER PER AMM 25-35-00. OPS CHECK GOOD. THIS CLEARS MDDR 447726. MX4 UPDATED. PLACARD REMOVED. MCC NOTIFIED.
